Translator Disclaimer
Winter 1994 Contractions of Closure Systems
Norman M. Martin, Stephen Pollard
Notre Dame J. Formal Logic 35(1): 108-115 (Winter 1994). DOI: 10.1305/ndjfl/1040609298

Abstract

This essay shows that some recent work by George Weaver can be reformulated in an especially perspicuous way within the theory of closure systems. Closure theoretic generalizations of some theorems of Robert Goldblatt are presented. And, more generally, the relation between closure systems and the deducibility relations of Goldblatt is explored.

Citation

Download Citation

Norman M. Martin. Stephen Pollard. "Contractions of Closure Systems." Notre Dame J. Formal Logic 35 (1) 108 - 115, Winter 1994. https://doi.org/10.1305/ndjfl/1040609298

Information

Published: Winter 1994
First available in Project Euclid: 22 December 2002

zbMATH: 0804.06004
MathSciNet: MR1271702
Digital Object Identifier: 10.1305/ndjfl/1040609298

Subjects:
Primary: 03B22
Secondary: 06A15

Rights: Copyright © 1994 University of Notre Dame

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.35 • No. 1 • Winter 1994
Back to Top